| Catalog Number |
SSLP-250 |
| Medical Device Problem Code |
Material Rupture (1546)
| Health Effect - Clinical Code |
Failure of Implant (1924)
| Date of Event |
08/21/2023
Type of Reportable Event
Serious Injury
Event or Problem Description
Healthcare professional reported left side rupture via mri.Device remains implanted.
Additional Manufacturer Narrative
A review of the device history record has been completed.No deviations or non-conformances noted.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation: rupture.
Event or Problem Description
Device has been explanted and replaced.
Additional Manufacturer Narrative
Device evaluation: based on the device analysis grid, the assessments of the complaint are: rupture: observed, 1 opening assessed, as unidentified (tear) opening (shell thickness was within specification).No additional observations are performed.No further actions are required, as no manufacturing issues are observed.
Event or Problem Description
Healthcare professional reported, left side rupture.Via mri.Device has been explanted and replaced.